# SDR DXTA200809053262

- Difficulty date: September 5, 2008
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N716QS
- Make and model: Gulstm 200
- Aircraft serial: 136
- Aircraft time: 2,050 hours, 1,225 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 3767001019
- Part serial: 162
- Condition: Inoperative
- Location: Trim Sys
- Part time: 940 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PILOT PITCH TRIM FAILED. INDICATED - 0.4 ON TRIM, STAYED STUCK AT -0.4 ABOVE 250KTS, WORKED OK ON SECONDARY OVERRIDE AND BELOW 250KTS. WHILE TRIM STUCK ABOVE 250 OCCASIONAL (NT) INDICATION.  REMOVED AND REPLACED HORIZ STAB TRIM ACTUATOR WITH A REPAIRED ACTUATOR IAW MM 27-40-05.  PERFORMED OPS CHECK WITH AVIONICS ASSISTANCE (REFERENCE WO SC680) SYS OPS CHECK GOOD, OPS CHECK PERFORMED IAW MM CH 27-40-00.
